On Distributions of Countable Models of Disjoint Unions of Ehrenfeucht Theories

Research output: Contribution to journalArticlepeer-review

Abstract

We describe Rudin–Keisler preorders and distribution functions of numbers of limit models for disjoint unions of Ehrenfeucht theories. We also find decomposition formulas for these distributions.

Original languageEnglish
Pages (from-to)76-80
Number of pages5
JournalRussian Mathematics
Volume62
Issue number11
DOIs
Publication statusPublished - 1 Nov 2018

Keywords

  • decomposition formula
  • disjoint union of theories
  • distribution of countable models
  • Ehrenfeucht theory

Fingerprint Dive into the research topics of 'On Distributions of Countable Models of Disjoint Unions of Ehrenfeucht Theories'. Together they form a unique fingerprint.

Cite this